# SDR AALA991175

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 28B AND 32B INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 28B AND 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
